# SDR UPS05444398

- Difficulty date: April 12, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT BS 360 FRAME STR 2R WEB CRACKED, CRACK LENGTH 9/16".  COCKPIT BS 360 FRAME WEB REPAIRED AT BETWEEN STR 1R AND 2R AREA AS PER HX RS R53-12-35290 AND UPS EO NR B747-5310-22086A, REFER NRC 6590 FOR WORK DETAIL.
